# SDR CA050328001

- Difficulty date: March 10, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001135
- Part serial: A3126
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) M/R BLADE EXHIBITS CRACKS IN THE NICKEL PLATING ON THE LEADING EDGES (EROSION STRIP).
